Skip to main content

Professor David Mond

mond.jpg  

David Mond

Professor of Mathematics
 

Office: C2.17
Phone: +44 (0)24 7652 3570
Email: D dot M dot Q dot Mond at warwick dot ac dot uk

 

Teaching Responsibilities 2016/17: 
Term 1: IL006 Climate Change
Term 1: MA3F1 Introduction to Topolgy

Research Interests:
Singularity theory, algebraic geometry

 


Most relevant recent publications:

Mond, D. Smith, J. van Straten, D. Stochastic factorizations, sandwiched simplices and the topology of the space of explanations. PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICA, 459, (2003), 2821- 2845

Goryunov, V. Mond, D. Tjurina and Milnor numbers of matrix singularities. JOURNAL OF LONDON MATHEMATICAL SOCIETY, 72, (2005), 205 - 224

Granger, M., Mond, D. and Schulze, M., Partial Normalizations of Coxeter Arrangements and Discriminants, MOSCOW MATHEMATICAL JOURNAL, 12(2),

(2012)

de Gregorio, I, Mond, D, and Sevenheck, C, Linear Free Divisors and Frobenius Manifolds, Compositio Math. 145(5) (2009), 1305-1350

Mond, D, Granger, M, Nieto Reyes, A, and Schulze, M, Linear free divisors and the global logarithmic comparison theorem, Ann. Inst. Fourier, Tome 59(2) (2009), 811-850.

Mond, D, Granger, M, and Schulze, M, Free divisors in prehomogeneous vector spaces, Proc LMS, 102(5) (2011), 923-950.

Mond, D, and Schulze, M, Adjoint divisors and free divisors, J. Singularities, 7 (2013), 253-274.

Research grants:

Royal Society, Conference Grant (22/07/2002 - 02/08/2002)

LMS, Singularities and Applications Support (01.10.2004 - 30.9.2006)

University of Birmingham, In Service Teacher Training of Mathematics Lecturers in HE (1.7.2005 - 30.6.2006)

EPSRC, Frobenius Manifolds & F-manifolds in Singularity Theory (01.10.2005 - 30.9.2008)

EPSRC, "free Divisors, Gauss-Manin systems and Monodromy calculus" (01/09/2006 - 31/12/2006)

For more information and further publications see David Mond's homepage